# SDR DALA2024041104302

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286823) CORROSION FWD CARGO R/H ZEE CHANNEL AT STA 500B+5 STR 26. REMOVED DAMAGED FWD CARGO R/H ZEE CHANNEL BS 500A-500H, LOCATED AND DRILLED NEW ZEE AND INSTALLED PER B737 - 800 SRM 51-40-02, 51-40-05 REF BOEING DWG 143A7500.
